# SDR UPS03240749

- Difficulty date: May 15, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 61,567 hours, 52,963 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Washer
- Condition: Missing
- Location: Pressure Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AIR LEAK AT NWW PRESSURE PANEL, RT FWD PANEL.  PANEL REMOVED IAW MM 20-80-01.  FIBRE WASHERS FOUND TO BE MISSING & REPLACED IAW IPC 25-53-00.  ON FURTHER INVESTIGATION CRACK FOUND ON NWW SIDE WALL.  AREA CUT OUT IAW SRM 51-40-2.  REPAIRED AREA IAW SRM 51-40-2.  LEAK CHECKED REPAIR AREA AND PANEL IAW MM 21-30-01.  NO LEAKS FOUND.
